# SDR UPS02437815

- Difficulty date: March 11, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Exit Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT RIGHT EMERGENCY EXIT DOOR LEAKING WATER, WATER DRIPPING FROM CEILING ON MAIN DECK, COMING FROM DOOR.  CLEANED AND INSPECTED SEAL, NO DEFECTS NOTED.
